HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Weighted Hardy inequalities with infinitely many sharp missing terms
Authors :ANDO, Hiroshi
NAKAI, Eiichi
Issue Date :2014
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/8858
Citation :Mathematical journal of Ibaraki University Vol.46 p.9 -30
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201400085.pdf134KbAdobe PDFView/Open